# SDR JJBA20220721026

- Difficulty date: July 21, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 42,522 hours, 27,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78241
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXIT SIGN AT EMERGENCY EXIT ROW INOP. R&R EXIT SIGN AT EMERGENCY EXIT ROW. OPS CHECK FAIL. FOUND INVERTER TO BE BAD  R&R INVERTER. OPS CHECK SAT
